# SDR CA070716004

- Difficulty date: May 11, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 8,405 hours
- Engine: Cont IO520D
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 308429
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 CYLINDER FOUND CRACKED DURING INSPECTION (TC IN20070716004)
